MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-03-58F
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
As reported: "we removed a trident cluster cup & abg modular stem yesterday.Failed components: trident cluster cup & abg stem.Adverse consequences: groin and thigh pain.Update: "no known allegations against the liner, biolox head, or dome hole plug.Right side.Intraop findings were as follows: the trident shell was suspected to be anteverted too much possibly causing iliopsoas pain and the abg stem was causing thigh pain possibly due to the stem being loose".

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9476522
Report Number0002249697-2019-04030
Device Sequence Number19530677
Product Code LPH
UDI-Device Identifier07613327040159
UDI-Public07613327040159
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue Number502-03-58F
Device Lot NumberMJND46
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR